Differential and Integral Equations

Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order

Rejeb Hadiji and Itai Shafrir

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 19, Number 10 (2006), 1157-1176.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050313

Mathematical Reviews number (MathSciNet)
MR2278674

Zentralblatt MATH identifier
1212.35115

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B20: Perturbations 35J20: Variational methods for second-order elliptic equations

Citation

Hadiji, Rejeb; Shafrir, Itai. Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order. Differential Integral Equations 19 (2006), no. 10, 1157--1176. https://projecteuclid.org/euclid.die/1356050313


Export citation

Corrections

  • Rejeb Hadiji, Itai Shafrir. Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”. Differential Integral Equations 31 (2018), no. 1/2, 157-159.